# SDR UHLA2014022600214

- Difficulty date: February 26, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU FIREWALL PANEL 351BZ IS CRACKED.  REPAIRED CRACKS IAW ETD2014-170-016819.
